# SDR UIEA2021021800348

- Difficulty date: February 17, 2021
- Submitted: February 19, 2021
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 92,452 hours, 23,656 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Battery
- Part number: 018550000
- Part serial: 0805200876D7
- Condition: Inoperative
- Location: Apu Starter
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU WILL NOT START.  REMOVED AND REPLACED APU BATTERY REF AMM 24-31-04.  OPS CKS GOOD.
